RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 25, Issue 1  


MATHEMATICS
The graph of reflexive-transitive relations and the graph of finite topologies
Kh. Sh. Al' Dzhabri
3
On the capture of two evaders in a non-stationary pursuit–evasion problem with phase restrictions
M. N. Vinogradova
12
Disconjugacy of solutions of a second order differential equation with Colombeau generalized functions in coefficients
I. G. Kim
21
Uniform distribution of points on hypersurfaces: simulation of random equiprobable rotations
N. P. Kopytov, E. A. Mityushov
29
On the description of physical fields by methods of Clifford algebra and on the oscillations of a metric of small areas of space
V. A. Kurakin, Yu. I. Khanukaev
36
Lyapunov functions and comparison theorems for control systems with impulsive actions
Ya. Yu. Larina
51
Analysis of stochastic dynamics in discrete-time macroeconomic Kaldor model
L. B. Ryashko, A. A. Sysolyatina
60
Cubic forms without monomials in two variables
A. V. Seliverstov
71
Convergence of the difference method of solving the two-dimensional wave equation with heredity
E. E. Tashirova
78
Two-dimensional difference Dirac operator in the strip
T. S. Tinyukova
93

MECHANICS
Wave diffraction on the surface of viscous liquid flowing around a circular cylinder
N. N. Butakova, E. M. Sycheva
101
Stability of the flow over saturated porous medium containing dissolved admixture
K. B. Tsiberkin
107

COMPUTER SCIENCE
Systems of relational transformations: rules and realizability criterion
M. V. Kuchuganov
117
On the linear algorithm of numerical solution of a boundary value problem for a simple wave equation
V. I. Rodionov
126
Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020